# SDR UPS06548002

- Difficulty date: August 29, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 18,967 hours, 12,309 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N101522
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENTS IN AFT CARGO FUSELAGE FRAME STA 1480, BET S23L TO S26L.  REPAIR ACCOMPLISHED PER FINAL EA 757-5362-27-A1526, AND UPS EO NO: B7 57-5310-25133-A, WITH NO DEVIATIONS.
